Extension of the analytical modelling of resistive loaded thin-wire antennas to Gaussian derivatives excitations

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621847
Contributor : Christophe Vignat <>
Submitted on : Sunday, September 11, 2011 - 1:17:50 PM
Last modification on : Wednesday, April 11, 2018 - 12:12:02 PM

Identifiers

  • HAL Id : hal-00621847, version 1

Citation

F. Sagnard, Christophe Vignat. Extension of the analytical modelling of resistive loaded thin-wire antennas to Gaussian derivatives excitations. Microwave and Optical Technology Letters, Wiley, 2005, 47 (6), pp.548-553. ⟨hal-00621847⟩

Share

Metrics

Record views

141